Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorStaněk, Svatoslav
dc.date.accessioned2017-10-13T19:48:44Z
dc.date.available2017-10-13T19:48:44Z
dc.date.issued2008-08
dc.identifier.citationAgarwal, R. P., O'Regan, D., & Staněk, S. (2008). Dead cores of singular dirichlet boundary value problems with φ-laplacian. Applications of Mathematics, 53(4), 381-399.en_US
dc.identifier.urihttp://hdl.handle.net/11141/1933
dc.descriptionsingular Dirichlet boundary value problem, dead core, positive solution, dead core solution, pseudodead core solution, existence, ϕ-Laplacianen_US
dc.description.abstractThe paper discusses the existence of positive solutions, dead core solutions and pseudodead core solutions of the singular Dirichlet problem (ϕ(u′))′ = λf(t, u, u′), u(0) = u(T) = A. Here λ is the positive parameter, A > 0, f is singular at the value 0 of its first phase variable and may be singular at the value A of its first and at the value 0 of its second phase variable.en_US
dc.language.isoen_USen_US
dc.rights© Mathematical Institute, Academy of Sciences of Czech Republic 2008. The original publication is available at www.dml.czen_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/issn/0862-7940/en_US
dc.titleDead cores of singular Dirichlet boundary value problems with φ-Laplacianen_US
dc.typeArticleen_US
dc.identifier.doi10.1007/s10492-008-0031-z


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record